Alert archive / Colorado / High Wind Watches in 2018

High Wind Watch 7, NWS Pueblo, CO

December 11, 20188 counties in Colorado

NWS Pueblo, CO issued this high wind watch at Dec 11, 2018, 3:01 PM MST for 8 counties in Colorado. It took effect at Dec 12, 2018, 8:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 11, 2018, 3:01 PM MST (22:01 UTC)
In effect from
Dec 12, 2018, 8:00 PM MST
Expired
Dec 12, 2018, 10:40 AM MST
In force
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 88 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4155 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

819 
WWUS75 KPUB 112201
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
301 PM MST Tue Dec 11 2018

COZ094-099-120615-
/O.NEW.KPUB.HW.A.0007.181213T0600Z-181214T0000Z/
Eastern Las Animas County-Springfield Vicinity/Baca County-
INCLUDING Branson, Kim, Springfield, and Walsh
301 PM MST Tue Dec 11 2018

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY AFTERNOON...

The National Weather Service in Pueblo has issued a High Wind
Watch, which is in effect from Wednesday evening through Thursday
afternoon. 

* LOCATION...Baca and eastern Las Animas counties

* CAUSE AND TIMING...Late tomorrow evening into late Thursday 
  morning

* WIND...25 t0 40 mph with gusts to 60 mph

* IMPACT...Travel will be difficult due to the strong winds. Minor
  damage will be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

Hodanish
3 follow-up statements
802 
WWUS75 KPUB 120407
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
907 PM MST Tue Dec 11 2018

COZ084-085-089-095-096-121215-
/O.EXB.KPUB.HW.A.0007.181213T0300Z-181213T1300Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Crowley County-Western Kiowa County-
Eastern Kiowa County-
INCLUDING Black Forest, Colorado Springs, Peterson AFB, Ordway, 
Olney Springs, Eads, and Sheridan Lake
907 PM MST Tue Dec 11 2018

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT...

The National Weather Service in Pueblo has issued a High Wind
Watch, which is in effect from Wednesday evening through late
Wednesday night. 

* LOCATION...El Paso County, east of Interstate 25, Crowley and
  Kiowa Counties.

* CAUSE AND TIMING...Wednesday evening into late Wednesday night.

* WIND...25 t0 40 mph with gusts to 60 mph

* IMPACT...Travel will be difficult due to the strong winds. Minor
  damage will be possible. Loose Christmas decorations should be
  secured. Strong cross winds could produce hazardous travel
  conditions on East to West Highways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

COZ097-098-121215-
/O.EXB.KPUB.HW.A.0007.181213T0600Z-181213T1500Z/
Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County-
INCLUDING Las Animas and Lamar
907 PM MST Tue Dec 11 2018

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING...

The National Weather Service in Pueblo has issued a High Wind
Watch, which is in effect from Wednesday evening through Thursday
morning. 

* LOCATION...Bent and Prowers Counties.

* CAUSE AND TIMING...Wednesday evening through Thursday morning. 

* WIND...25 t0 40 mph with gusts to 60 mph

* IMPACT...Travel will be difficult due to the strong winds. Minor
  damage will be possible. Loose Christmas decorations should be
  secured. Strong cross winds could produce hazardous travel
  conditions on East to West Highways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

COZ094-099-121215-
/O.CON.KPUB.HW.A.0007.181213T0600Z-181214T0000Z/
Eastern Las Animas County-Springfield Vicinity/Baca County-
INCLUDING Branson, Kim, Springfield, and Walsh
907 PM MST Tue Dec 11 2018

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING
THROUGH THURSDAY AFTERNOON...

* LOCATION...Baca and Eastern Las Animas Counties.

* CAUSE AND TIMING...Wednesday evening through Thursday afternoon.

* WIND...30 t0 40 mph with gusts to 65 mph

* IMPACT...Travel will be difficult due to the strong winds. Minor
  damage will be possible. Loose Christmas decorations should be
  secured. Strong cross winds could produce hazardous travel
  conditions on East to West Highways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
043 
WWUS75 KPUB 121116
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
416 AM MST Wed Dec 12 2018

COZ093-121930-
/O.EXA.KPUB.HW.A.0007.181213T0600Z-181213T1500Z/
La Junta Vicinity/Otero County-
INCLUDING La Junta and Rocky Ford
416 AM MST Wed Dec 12 2018

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING...

The National Weather Service in Pueblo has issued a High Wind
Watch, which is in effect from this evening through Thursday
morning. 

* LOCATION...Otero County.

* CAUSE AND TIMING...This evening through Thursday morning.

* WIND...25 to 40 mph with gusts to 60 mph

* IMPACT...Travel will be difficult due to the strong winds. 
  Minor damage will be possible. Loose Christmas decorations 
  should be secured. Strong cross winds could produce hazardous 
  travel conditions on East to West Highways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

COZ097-098-121930-
/O.CON.KPUB.HW.A.0007.181213T0600Z-181213T1500Z/
Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County-
INCLUDING Las Animas and Lamar
416 AM MST Wed Dec 12 2018

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
THURSDAY MORNING...

* LOCATION...Bent and Prowers Counties.

* CAUSE AND TIMING...This evening through Thursday morning.

* WIND...25 to 40 mph with gusts to 60 mph

* IMPACT...Travel will be difficult due to the strong winds. 
  Minor damage will be possible. Loose Christmas decorations 
  should be secured. Strong cross winds could produce hazardous 
  travel conditions on East to West Highways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

COZ084-085-089-095-096-121930-
/O.CON.KPUB.HW.A.0007.181213T0300Z-181213T1300Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Crowley County-Western Kiowa County-
Eastern Kiowa County-
INCLUDING Black Forest, Colorado Springs, Peterson AFB, Ordway, 
Olney Springs, Eads, and Sheridan Lake
416 AM MST Wed Dec 12 2018

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
LATE TONIGHT...

* LOCATION...El Paso County, east of Interstate 25, Crowley and 
  Kiowa Counties. 

* CAUSE AND TIMING...This evening into late Wednesday night.

* WIND...25 to 40 mph with gusts to 60 mph

* IMPACT...Travel will be difficult due to the strong winds. 
  Minor damage will be possible. Loose Christmas decorations 
  should be secured. Strong cross winds could produce hazardous 
  travel conditions on East to West Highways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

COZ094-099-121930-
/O.CON.KPUB.HW.A.0007.181213T0600Z-181214T0000Z/
Eastern Las Animas County-Springfield Vicinity/Baca County-
INCLUDING Branson, Kim, Springfield, and Walsh
416 AM MST Wed Dec 12 2018

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
THURSDAY AFTERNOON...

* LOCATION...Baca and Eastern Las Animas Counties.

* CAUSE AND TIMING...This evening through Thursday afternoon.

* WIND...30 to 40 mph with gusts to 65 mph

* IMPACT...Travel will be difficult due to the strong winds. 
  Minor damage will be possible. Loose Christmas decorations 
  should be secured. Strong cross winds could produce hazardous 
  travel conditions on East to West Highways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
408 
WWUS75 KPUB 121740
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
1040 AM MST Wed Dec 12 2018

COZ093-097-098-130145-
/O.UPG.KPUB.HW.A.0007.181213T0600Z-181213T1500Z/
/O.NEW.KPUB.HW.W.0013.181213T0300Z-181213T1500Z/
La Junta Vicinity/Otero County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-
INCLUDING La Junta, Rocky Ford, Las Animas, and Lamar
1040 AM MST Wed Dec 12 2018

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST
THURSDAY...

The National Weather Service in Pueblo has issued a High Wind
Warning, which is in effect from 8 PM this evening to 8 AM MST
Thursday. The High Wind Watch is no longer in effect. 

* LOCATION...Bent and Prowers Counties.

* CAUSE AND TIMING...This evening through Thursday morning.

* WIND...25 to 40 mph with gusts to 60 mph

* IMPACT...Travel will be difficult due to the strong winds. 
  Minor damage will be possible. Loose Christmas decorations 
  should be secured. Strong cross winds could produce hazardous 
  travel conditions on East to West Highways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

COZ084-085-089-095-096-130145-
/O.UPG.KPUB.HW.A.0007.181213T0300Z-181213T1300Z/
/O.NEW.KPUB.HW.W.0013.181213T0100Z-181213T1300Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Crowley County-Western Kiowa County-
Eastern Kiowa County-
INCLUDING Black Forest, Colorado Springs, Peterson AFB, Ordway, 
Olney Springs, Eads, and Sheridan Lake
1040 AM MST Wed Dec 12 2018

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MST
THURSDAY...

The National Weather Service in Pueblo has issued a High Wind
Warning, which is in effect from 6 PM this evening to 6 AM MST
Thursday. The High Wind Watch is no longer in effect. 

* LOCATION...El Paso County, east of Interstate 25, Crowley and 
  Kiowa Counties. 

* CAUSE AND TIMING...This evening into early Thursday morning.

* WIND...25 to 40 mph with gusts to 60 mph

* IMPACT...Travel will be difficult due to the strong winds. 
  Minor damage will be possible. Loose Christmas decorations 
  should be secured. Strong cross winds could produce hazardous 
  travel conditions on East to West Highways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

COZ094-099-130145-
/O.UPG.KPUB.HW.A.0007.181213T0600Z-181214T0000Z/
/O.NEW.KPUB.HW.W.0013.181213T0400Z-181214T0000Z/
Eastern Las Animas County-Springfield Vicinity/Baca County-
INCLUDING Branson, Kim, Springfield, and Walsh
1040 AM MST Wed Dec 12 2018

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 5 PM MST
THURSDAY...

The National Weather Service in Pueblo has issued a High Wind
Warning, which is in effect from 9 PM this evening to 5 PM MST
Thursday. The High Wind Watch is no longer in effect. 

* LOCATION...Baca and Eastern Las Animas Counties.

* CAUSE AND TIMING...This evening through Thursday afternoon.

* WIND...30 to 40 mph with gusts to 65 mph

* IMPACT...Travel will be difficult due to the strong winds. 
  Minor damage will be possible. Loose Christmas decorations 
  should be secured. Strong cross winds could produce hazardous 
  travel conditions on East to West Highways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

COZ086-130145-
/O.NEW.KPUB.HW.W.0013.181213T0100Z-181213T1300Z/
Pueblo Vicinity/Pueblo County Below 6300 Feet-
INCLUDING Pueblo
1040 AM MST Wed Dec 12 2018

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MST
THURSDAY...

The National Weather Service in Pueblo has issued a High Wind
Warning, which is in effect from 6 PM this evening to 6 AM MST
Thursday. 

* LOCATION...Pueblo County. The strongest winds will occur
  generally along and east of I-25.

* CAUSE AND TIMING...This evening into early Thursday morning. 

* WIND...25 to 40 mph with gusts to 60 mph

* IMPACT...Travel will be difficult due to the strong winds. 
  Minor damage will be possible. Loose Christmas decorations 
  should be secured. Strong cross winds could produce hazardous 
  travel conditions on East to West Highways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Dec 11, 11:04 AM MST, 3 hours 57 minutes earlier.

Area forecast discussion, Dec 11, 11:04 AM MST, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1104 AM MST Tue Dec 11 2018

.SHORT TERM...(Today and tonight)
Issued at 414 AM MST Tue Dec 11 2018

Weak upper wave moves quickly through CO today, bringing a fairly
thick mid/high level cloud shield and some gusty west winds over the
higher terrain. Only precip with the system will be a few flurries
over the highest peaks along the Continental Divide this morning,
with best chances across the La Garitas. Over the plains, weak front
will back southwestward through the day, shifting winds to a more
easterly component and limiting the warm-up for areas along and
north of the Arkansas River. Ahead of the front, downslope wly flow
will boost maxes toward 60f over the srn I-25 corridor, with 30s/40s
for highs in the mountains, 40s/50s high valleys, nrn I-25 corridor
and far eastern plains. Tonight, brief short wave ridging across the
area ahead of next upper trough, with partial clearing and general
decrease in winds. Blended guidance again looks too warm over most
interior valleys where winds decouple, and went with much colder MOS
numbers. Eastern slopes/I-25 corridor keep just enough wind to hold
mins in the 20s, and a few spots close to the mountains may not fall
much below 30f.

.LONG TERM...(Wednesday through Monday)
Issued at 414 AM MST Tue Dec 11 2018

Wednesday - Thursday...

To start the long-term forecast period on Wednesday, a fast-
moving shortwave trough will approach Colorado from the
northwest. Also at the upper levels, an associated NNW-SSE
oriented jet streak will position its left exit region over
Colorado. The synoptic scale forcing for ascent associated with
the wave in addition to the favorable orographic flow will lead to
the development of snow showers over the central mountains
Wedensday afternoon through early Thursday morning. The quick-
moving nature of the feature will limit snowfall totals, with only
2-4 inches of accumulation expected. Areas further south along
the Continental Divide should also see snow showers during the
period, with totals less than an inch.

The shortwave will send a deep cold front south across the
forecast area Wedensday evening while a surface low deepens over
northwest New Mexico into the Texas Panhandle. The tight pressure
gradient along and behind the front will yield strong northerly
winds across much of the forecast area Wednesday night into
Thursday morning. Sustained winds greater than 25 mph with gusts
over 35 mph are probable across the plains. Given the strong
synoptic and frontal forcing, rain-changing-to-snow showers are
possible across the plains late Wednesday evening. Favorable
areas for precip will be in the upslope regimes of the Palmer
Divide and areas south of the Arkansas River, and the eastern
mountains. Again, the rapid evolution of the storm system will
limit the time that precip falls, therefore limiting precip
totals. The best chance for any snow accumulations east of the
Continental Divide currently looks to be over the southern
Sangre's and areas east in Las Animas County. Snow totals should
be limited to less than one inch in these areas. Other locations
across the plains will see very light, if any, precip totals. The
forecast area will be dry by Thursday afternoon, and winds will
weaken throughout the day. Models are in generally good agreement
on the evolution of this storm system. The main question will be
whether the synoptic and frontal forcing is able to overcome the
strong downslope flow to produce meaningful precip from Colorado
Springs to Pueblo areas. This does not seem likely.

High temperatures will once again be above across the forecast
area on Wednesday ahead of the storm system, reaching the upper
50s across the plains, and 30s to 40s across the high valleys. The
front will drop temperatures by 10-20 degrees for Thursday, with
highs forecast to be in the mid 40s across the plains, and 30s in
the high valleys. Thursday night will be the coolest night, with
lows in the teens across the plains, and below zero in the San
Luis Valley.

Friday - Monday...

The weather quiets down again as a ridge builds across the Four
Corners region Thursday night into Friday. Given the setup,
Friday looks to be a tranquil weather day, with generally light
surface winds and temperatures rebounding back into the mid 50s
across the plains and upper 30s to 40s in the high valleys. Models
than project a very weak and fast moving shortwave to advance
across the state on Saturday, with the GFS advancing the feature
through the area about 12 hours quicker than the ECMWF.
Regardless, the wave looks to have little to no impact on our
sensible weather. High temperatures through the weekend and into
the start of next week should stay in the mid 50s across the
plains and 30s to 40s in the high valleys. Models indicate the
ridge rebuilds across the region on Sunday leading to continued
pleasant weather across southern Colorado.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1036 AM MST Tue Dec 11 2018

Dry, westerly flow through the forecast period. Westerly surface
winds can be expected along and near the mountains, gusting to 50
mph at the highest elevations and up to 30 mph across the lower
elevations. Winds across the plains will shift around to the east
and decrease late this afternoon and evening as a weak cold front
backs in from the east. It'll remain dry across the forecast area
through the period. VFR all areas including the KCOS, KPUB and
KALS terminals.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...LINE
AVIATION...LW
Hazardous weather outlook, Dec 11, 6:06 AM MST, 8 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
606 AM MST Tue Dec 11 2018

COZ058>089-093>099-121315-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
606 AM MST Tue Dec 11 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A fast moving storm system will bring precipitation chances and
gusty winds to the forecast area Wednesday night into Thursday
morning. 2 to 4 inches of snowfall is currently forecast in the
central mountains, with less amounts along the rest of the
Continental Divide. The southern Sangre's and Las Animas County
are the other more likely areas to experience accumulating
snowfall, generally less than three inches. Parts of the plains
will also see rain and snow, with little to no snow accumulations
expected in most areas.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

10/12

Nearby

High Wind Watches in Colorado, 2018Every high wind watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.